• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

abilify

Twistiburger

Twistiburger

Member
Joined
Feb 16, 2009
Messages
9
is anyone else but me taking abilify for voices (and its supposed to help with other things too)

I dont really have a pro or con on the med as ive only been on it about a month..but would like to hear how it has worked for some...thanks
 
T

Twylight

Guest
Abilify had no effect on me
I couldn't sleep and went into Psychosis
 
Twistiburger

Twistiburger

Member
Joined
Feb 16, 2009
Messages
9
It hasnt seemed to have done much for me either thusfar...thanks for your reply
 
S

schizolanza

ACCOUNT CLOSED
Joined
Sep 22, 2008
Messages
3,160
Not on it myself.I've heard some negative stuff about it recently,there's a thread somewhere....
Apparently it doesn't work.
 
T

Trish

Well-known member
Joined
Feb 4, 2009
Messages
52
Been on it for about a year or so and it works a treat for me ! No more voices !
 
Bluemoon

Bluemoon

Well-known member
Founding Member
Joined
Dec 18, 2007
Messages
494
Location
UK
I tried Abilify and it made me very un-restful. I just wanted to get up and then sit down all the time. I was prescribed something extra for that and it helped a little but not totally. I felt a little depressed as well. I still heard voices. My days felt longer though, which the doctor said was part of getting well but after four weeks I couldn't take it anymore. So I guess it was bad for me. I've heard others on different forums saying that it works for them. I may try again one day, but right now Seroquel is the one I'm working with - even though it doesn't help with the voices much.
 
G

Geejay

Member
Joined
Dec 26, 2008
Messages
5
Location
UK
Quite like it so far

Im currently coming of the Olanzapine and now I'm also on the Abillify... think its going to be the one for me and i quite like the restless feeling, getting much more done now.
 
R

RecoveringJ

Member
Joined
May 6, 2009
Messages
9
Location
London
Im on the ablify apriprizazole excuse the spellings...
Its effective for me..however dont you guys have problems socially? With the med affecting the nuerotransmitters and the likes of dopamine and seratonian I think my speech as in conersation has been limited. Anybody else noticed this?
 
J

JustABitBarmey

New member
Joined
May 11, 2009
Messages
3
I've been on it around 5 weeks and it hasn't helped for the voices.
 
ms_P

ms_P

Well-known member
Founding Member
Joined
Jul 21, 2008
Messages
3,067
Location
BeNeLux
I stopped taking it the first week because of the horrific headaches. It felt like something was going to burst in my brain...no thanks.
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
Interesting I read the link too - its making me disordered I put it in my blog this morning but I have only been on it a week now and the voices seem to be less intrusive just got all the other stuff going on like disorder, dizzy, no sleep, headache. Ah well the voices are still here but not as intrusive

See what happens - the c.p.n reckons she has never heard of it causing dizzyness, disorder and that the headaches and sleep stuff should settle down?
 
Top